Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on quasicentral approximate units in $ B(H)$


Author: John L. Orr
Journal: Proc. Amer. Math. Soc. 105 (1989), 149-150
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1989-0929408-8
MathSciNet review: 929408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a Hilbert Space, $ H$, is infinite dimensional, $ B(H)$ has no countable quasicentral approximate unit for the ideal of finite rank operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0929408-8
Article copyright: © Copyright 1989 American Mathematical Society